# SDR AWXA200500660

- Difficulty date: May 21, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 62,036 hours, 39,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6545834551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-19 CHECK, FOUND ONE CRACK 1.1 INCH LONG ON CHANNEL LOCATED AT BS 328, LEFT BL 54, WL 208.   MAINTENANCE REMOVED CRACKED CHANNEL AT BS 328, LEFT BL 54, WL 208.  FABRICATED AND INSTALLED NEW CHANNEL AT BS 328, LEFT BL 54, WL 208 IAW BOEING DWG 65-45834 AND B737-300 SRM 51-40-02.
